CSpace

浏览/检索结果: 共3条,第1-3条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
A note on the illposedness for anisotropic nonlinear Schrodinger equation 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2008, 卷号: 24, 期号: 6, 页码: 891-900
作者:  Zhang, Xiao Yi
收藏  |  浏览/下载:97/0  |  提交时间:2018/07/30
anisotropic Schrodinger equation  anisotropic Sobolev space  illposedness  
Minimal-mass blowup solutions of the mass-critical NLS 期刊论文
FORUM MATHEMATICUM, 2008, 卷号: 20, 期号: 5, 页码: 881-919
作者:  Tao, Terence;  Visan, Monica;  Zhang, Xiaoyi
收藏  |  浏览/下载:93/0  |  提交时间:2018/07/30
anoteontheillposednessforanisotropicnonlinearschrodingerequation 期刊论文
actamathematicasinicaenglishseries, 2008, 卷号: 24, 期号: 6, 页码: 891
作者:  XiaoYi Zhang
收藏  |  浏览/下载:77/0  |  提交时间:2020/01/10